IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 8797 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2186    
    Printed45    
    Emailed1    
    PDF Downloaded2    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 1987  |  Volume : 53  |  Issue : 6  |  Page : 372--373

Exacerbation of Psoriasis by Ibuprofen


Correspondence Address:
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 28145362

Rights and PermissionsRights and Permissions

Exacerbation of the skin lesions of occurred during ibuprofen therapy in a middle aged-female for psoriatic arthritis, in a middle aged female. The possible mechanisms of this exacerbation mechanisms are briefly discussed.






[PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow